# SDR AALA202410077309

- Difficulty date: October 2, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 93,459 hours, 11,592 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: H316501A
- Condition: Stuck
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT CREW REST BUNK DOOR STUCK CLOSED UNABLE TO OPEN.  MAINTENANCE INSTALLED MDCR DOOR LOCK ASSY PER CMM 25-29-07.
